| Catalog Number |
7757-2MP65/B |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.
Event or Problem Description
Customer reports the hub disconnected from catheter upon use with power injector (1100 psi).
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The reported failure was observed; however, the root cause of this defect is unable to be determined.As the device has been used, it is possible that during use, the catheter was allowed to be at an angle which contributed to the breakage within the relief.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.